MAUDE Adverse Event Report: ETHICON INC. BLAKE SI DRAIN HBLS 19FR RND W/ 1/4IN BN; CATHETER, IRRIGATION

ETHICON INC. BLAKE SI DRAIN HBLS 19FR RND W/ 1/4IN BN; CATHETER, IRRIGATION
Catalog Number 2232
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.? where was the stain found? (inside the sterile barrier or outside of the sterile barrier?) =>unk ? are there any photos of the stain available?=>unk ? was the product seal on the foil still intact when the package was opened?=>unk ? will the device be returned for evaluation? if yes, please perform and document the follow up attempt for product return.Will be shipped.? please provide the source or name and title of external person providing answers to follow-up (external pe h3 evaluation: product sample received for analysis.Complaint sample review : complaint samples in well intact package (originally packed) were received for evaluation, sample a- the product inspected visually and a very light yellowish mark on secondary package was visible.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.Documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review : no negative observation was found.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and a drain was used.It was found that there had been a stain on the sterilized packaging.Another product was used to complete the case.There were no adverse consequences to the patient.Further details are not provided.Additional information has been requested.

Brand Name
BLAKE SI DRAIN HBLS 19FR RND W/ 1/4IN BN
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23056683
Report Number2210968-2025-10491
Device Sequence Number8765619
Product Code GBX
UDI-Device Identifier10705031003606
UDI-Public(01)10705031003606(17)290810(10)1062JA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2232
Device Lot NumberJ2401867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown